Dynamic properties of the coupled Oregonator model with delay
Articles
Xiang Wu
Northeast Forestry University, China
Chunrui Zhang
Northeast Forestry University, China
Published 2013-07-25
https://doi.org/10.15388/NA.18.3.14016
PDF

Keywords

delay
Hopf bifurcation
stability
coupled Oregonator model

How to Cite

Wu X. and Zhang C. (2013) “Dynamic properties of the coupled Oregonator model with delay”, Nonlinear Analysis: Modelling and Control, 18(3), pp. 377-397. doi: 10.15388/NA.18.3.14016.

Abstract

This work explores a coupled Oregonator model. By analyzing the associated characteristic equation, linear stability is investigated and Hopf bifurcations are demonstrated, as well as the stability and direction of the Hopf bifurcation are determined by employing the normal form method and the center manifold reduction. We also discussed the Z2 equivariant property and the existence of multiple periodic solutions. Numerical simulations are presented to illustrate the results in Section 5.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy